Meds- Therapy - Exercise - what else? - Anxiety and Depre...

Anxiety and Depression Support
44,098 members45,778 posts

Meds- Therapy - Exercise - what else?

Finx
Finx

So I jumped both feet in and got myself seeing a therapist, am on Prozac and Klonopin, and lost a ton of weight. Guess how I feel? Like crap and no better. It feels like it’s all a waste. I don’t have purpose in my work. I am living so my kids (who are great) don’t see me suffer. But suffer I do- every day. I hate going to bed knowing the next day will start again. What else can I do?

6 Replies
oldestnewest

Sorry to hear that you still feel crap. But, I have to say that it is a process, some things work and some things don't. I really know how much you want things to be sorted, sit down with your therapist and talk about what you think and see what your options are. Don't give up.

It's Gonna Take A Little Time For The Prozac To Kick In Good. The Klonopin Is Ya Clutch Med. The Klonopin Is A BENZO. It's For Anxiety But Mostly For The "Attacks" [ Adrenalin Dumps ]... If You've Been On These Meds For At Least 2 Months Now & Nothing Has Changed ? Tell Your Doc ! You May Just Need An Adjustment.... & Don't Forget These Medicines ALL Have Side Effects.. [ that could be part of feeling like crap too ]... Hang In There....

Finx, you are suffering from nervous exhaustion, you're a working mother, you're doing two jobs instead of just the one big job of bringing up your kids, thats the way it is these days, there isn't a choice. And you're experiencing battle fatigue. Maybe you have other issues that are feeding your anxiety too.

Finx, I think you're doing the right thing giving yourself the respite that medications can bring. You don't have to take them for ever, but for now they stop you being overwhelmed, they bring you short term relief.

Don't be put off by thoughts of side effects, most don't have any, it's just the imagination of people expecting to feel side effects. And if there are any very minor side effects the body soon compensates for them. Have confidence in the meds you are taking.

The therapy is another good move you've made, it always pays to talk your problems and your feelings over with a wise adviser, two heads always better than one. But do give it time.

I am sure that with the relief that your meds are going to bring once they kick in and the fact that you are clearly a very capable person and a fighter you are going to succeed in your struggle to regain your peaceful mind. You're not going to feel like this for ever, believe me. I wish you happier times ahead, you are making all the right decisions and before long you will feel the benefit.

Hi Finx, wow, congratulations on your seeing a therapist, taking medication and losing weight. These are three things that so many people wish they would do but don't have the courage and strength to do. You are wonderful and strong. Always know that, even when the thoughts in your head try to convince you otherwise. I am sure that you did feel really good about what you were doing and that these negative feelings are temporary. As difficult as it is to believe now, but they will pass. Hold on there. You have done so well. You have every right to believe in yourself. You are a lovely person. You deserve to love yourself and be loved. Sending you love and strength.

Well find a purpose, isnt that simple? You already stated some kind of purpose - your kids.

Ask what they want. Like i want to be a pilot.. so then go and use your energy to help them find some pilot ti talk to, if they are old enough - some courses or visits they can take. Parenting 101

Hi finx I'm sorry to see you are suffering just now! Whilst you've lost weight which ordinarily is a good thing remember to eat properly! I tried prozac several years ago and had a bad experience with hit but everyone's difference I would say wait till you've been on it 2/3 months and if your still having problems go back to your doctor and hopefully they will try something else that helps you! I know it's not easy but try not to look to far forward but live for the moment ! What about asking to see a physiatrist! They would may be able to help you more by listen to you more in depth! I wish you all the best take care david

You may also like...